# SDR GLBA20090331A

- Difficulty date: March 31, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 1123640211
- Part serial: 530A95
- Condition: Worn
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN- A/C N192GL - FLIGHT 5028 PILOTS REPORT THAT LANDING GEAR UNSAFE LIGHT WILL NOT GO OUT ON GEAR RETRACTION ON TAKEOFF AND HORN CAME ON.  MAINTENANCE REMOVED AND REPLACED THE A119 PRINTED CIRCUIT BOARD PER MM 32-60-00.  OPERATIONAL CHECK FLIGHT WAS PERFORMED AND WAS SATISFACTORY.
